# SDR 2006UALA01640

- Difficulty date: August 21, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 27,489 hours, 8,003 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD GALLEY CROSS AISLE EEL LIGHT INOP.  REPLACED EEL STRIP, OPS CK OK.
